Ele-Math Home
OaM
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Issue 1
Issue 2
Issue 3
Issue 4
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Antonija Pršlja
Random walks relative to multiple transition matrices
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Antonija Pršlja
Find more articles with the same subject classes
Primary
60J22
Find more articles with the same keywords
multiple transition matrices
cost matrix
Monte Carlo method
random walk
discrete Markov chain
Downloads
Abstract
Abstract
Full article
Full article